# SDR RAAA97E8004

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND NR 1 NACELLE OUTBD SKATE ANGLE CRACKED 1 INCH AT NAC STA 111.  REPAIRED PER SRM 54-2-6 FIG 7.
